MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00009217
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility clinical manager reported that a fresenius coral fx80 dialyzer had air in it causing a blood clot and subsequent blood loss thirty minutes after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 2008t machine, alarmed appropriately with an air detector alarm.There was no defect or damage noted on the dialyzer.Fresenius bloodlines were also in use.The arterial blood was returned; however the venous was not.The patient¿s estimated blood loss (ebl) was approximately 150ml.There was no patient serious injury or medical intervention required as a result of this event.The patient¿s needle clotted as well.They re-cannulated and pulled back clots upon accessing so they ended treatment early.The patient did not have any issues as a result of ending the treatment early.The complaint device is not available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
 
Event or Problem Description

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23759697
Report Number3002807005-2025-00092
Device Sequence Number10117118
Product Code KDI
UDI-Device Identifier00840861102648
UDI-Public00840861102648
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00009217
Device Lot NumberG8FC25100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES.; FRESENIUS BLOODLINES.; FRESENIUS HEMODIALYSIS MACHINE.; FRESENIUS HEMODIALYSIS MACHINE.
Patient Age44 YR
Patient SexFemale
Patient Weight91 KG